Vol. 129, No. 2, 2004 · Contents

Salvatore Bonafede, Francesco Nicolosi:
On some properties of solutions of quasilinear degenerate parabolic equations in $R^m \times(0, + \infty)$

Takeo Nishinou:
Symplectic embedding of thin discs into a ball

Ilie Barza, Dorin Ghisa:
Dynamics of dianalytic transformations of Klein surfaces

Jaroslav Kurzweil, Stefan Schwabik:
McShane equi-integrability and Vitali's convergence theorem

Richard Reynolds, Charles Swartz:
The Vitali convergence theorem for the vector-valued McShane integral

M. Berkani, D. Medkova:
A note on the index of $B$-Fredholm operators

Jan Marik, Clifford E. Weil:
Multipliers of spaces of derivatives

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]